What is Panadol Period Pain?
Panadol Period Pain is pain relief tablets that help to ease pain caused by menstrual cramps and other aches and pains that are caused by your menstrual cycle. These tablets can ease other everyday ailments as well as period pain, including headaches, toothache, sore throat, and symptoms of cold and flu.
What causes period pain?
Period pain, or menstrual cramps, happen when your womb sheds its lining as a part of your menstrual cycle. Your womb contracts it’s muscular walls to help the lining to shed away more quickly and when this happens it causes painful stomach cramps which can also cause a sore back and thighs.
How will this product ease my period pain?
Panadol Period Pain contains the active ingredients paracetamol and caffeine, which work together to ease pain caused by menstrual cramps as well as other aches and pains. Paracetamol is a popular painkiller that many people use to ease aches, pains, and cramps, it can also be used to bring down high temperatures. Caffeine helps paracetamol to work more effectively, easing your period pain fast.
Can I take this product if I’m taking other medication?
Panadol Period Pain should not be taken at the same time as some other medications, as they can interact. This includes:
- Metoclopramide or domperidone, which is used for nausea and vomiting
- Colestyramine, which is used to lower blood cholesterol
- Blood-thinning drugs or anticoagulants, such as warfarin
Speak to your doctor or Chemist 4 U pharmacist before taking this product if you are taking any other medication, including those you have bought without a prescription.
Can I take this product if I’m pregnant or breastfeeding?
Panadol Period Pain tablets contain caffeine, which should be limited during pregnancy and can pass to your baby in your breast milk. For these reasons, you should not take this product while you are pregnant or breastfeeding. If you need to take painkillers or any other type of medication while pregnant or breastfeeding, speak to your doctor or Chemist 4 U pharmacist before taking them, to be sure that they are safe for you and your baby.
How to take Panadol Period Pain
Take 2 Panadol Period Pain tablets every 4 hours, as needed. Do not take more often than every 4 hours and do not take more than 8 tablets in any 24 hours. Avoid too much caffeine in drinks like coffee and tea while using this product, too much caffeine intake can have side effects.
When should Panadol Period Pain not be used?
Panadol Period Pain is not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, caffeine, or any of the other listed ingredients. Do not take these tablets at the same time as any other medicines containing paracetamol. Panadol Period Pain should not be used by those who are pregnant or breastfeeding. Speak to your doctor or Chemist 4 U pharmacist before using this product if you have liver or kidney disease, including alcoholic liver disease.
Does this product have any side effects?
Like all medicines, Panadol Period Pain can have side effects, although not everyone will experience them. These side effects include:
- Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
- Skin rash or peeling, mouth ulcers
- Breathing problems. These are more likely if you have experienced them before when taking other painkillers.
- Unexplained bruising or bleeding
- Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin (jaundice)
If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist immediately. For more information about reporting the side effects of products, please see the MHRA’s Yellow Card Scheme.
How to store these tablets
Store in a cool, dry place that is below 25 degrees C. Keep out of sight and reach of children. Store in original packaging and do not use after the expiry date printed on the package.
This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about an addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
- Paracetamol 500 mg, Caffeine 65 mg, Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates
5 tips to ease your joint pain during winter
How to choose the right painkillers to relieve your back pain
What is Sciatic Nerve Pain and How Can I Relieve It?
Sciatica can be a real pain in the butt – and I mean that literally!
If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.
So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.
Can I take two painkillers at once?
Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.
This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?
If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.
Do you have a headache or a migraine?
Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?
Both of them cause a lot of pain in your head, but what is the difference between the two?
If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.
Are Panadol Period Pain tablets suitable for vegetarians?
The ingredients in this product are not derived from animals so Panadol Period Pain are suitable for vegetarians.
However, you should always double-check the ingredients list on the product packaging then you receive it.
If the manufacturer has changed their ingredients then this could change whether they're suitable for vegetarians and manufacturers can change their ingredients at any time.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
|Method||Handling Time||Transit Time||Timescale||Approx Cost|
|Standard Shipping (3-5 Working Days)||1||2||3||£2.95|
|Royal Mail Tracked 24||0||1||1||£4.95|
|Next Day Guaranteed (1 Working Day)||n/a||n/a||n/a||£6.95|
Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.
Please review the estimates at the checkout.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here